# SDR SIMA200410404

- Difficulty date: April 12, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 68824
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 3956 - FOUND FORWARD OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED NR 1 EMERGENCY BATTERY.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
